# SDR VNAA2017012300029

- Difficulty date: January 23, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 31,376 hours, 31,395 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELECTRONIC FLIGHT SYSTEM INDICATED AIRSPEED AMBER MESSAGE.  PURGED WATER FROM PITOT SYSTEM AND REMOVED AND REPLACED THE NR 2 ADC.
